... what that is but I do know that I am getting worse. it started in my elbows and now it has gone into the rest of my joints and bones. I think there is more to this, but the doctors I am seeing havent got a clue. Any suggestions. My hips and ribs are being affected and I have COPD it makes it hard to breath. Any feed back would be a welcome. Thanx
I have just recently been diagnosised with the same. After over a year of complaining with joint discomfort, finally I had a Dr. do a blood check on my ANA levels which were quite elevated. That is how the diagnosis was found. This is all new territory for me as well. I have done some internet searching, which I know can be dangerous. Basically the disease can progress. For some it can be early signs of lupus or rhuematoid arthritis. Sometimes the levels stay where they are are initially, but there are flare ups along the way. There can be times where the levels begin increasing, but either way I am under the impression it does need supervised care. I have not any other side effects but the joints. I am painful most of time and the meds I was put on initially don't work so well anymore. Now I have been added another medication to the many I am already taking. I try to keep positive... work out to the best of my ability as I know this well help even though most days I don't want to.
I am undergoing PT as well... as I have severe bursitis in both hips as a result of the disease. I do find it hard for others to understand my pain as it is something that can't really be "seen".
I hope some of this helped. I would be welcome to you adding me as a friend if you want. FInding others in the same situation is most helpful. Good luck
I was diagnosed with connective tissue disorder in 2012. And in May of this year with rheumatoid arthritis. I am convinced taking the medication Valtrex caused this condition. I am currently working with a great doctor to find out the answer. FDA only reports two cases. But its possible people are not linking it, because it not actually listed as a side effect. I'm wondering if you were or are taking Valtrex
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Escitalopram - Hello, does escitalpram (Cipralex) or clobazam (Urbanol) weaken connective tissue? I?
Posted 20 Feb 2010 • 1 answer
Posted 11 Nov 2011 • 2 answers
Mixed Connective Tissue Disease - could a blood tranfusion after a miscariage cause me to have mctd?
Posted 6 May 2013 • 1 answer
Connective Tissue Disorders - I am gaining weight like crazy! And I am NOT on any steroids! Is there
Posted 30 Oct 2015 • 3 answers
Posted 16 Jun 2016 • 0 answers